# SDR F3LA200800039

- Difficulty date: January 27, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N948FR
- Make and model: Airbus A319-111
- Aircraft serial: 2836
- Aircraft time: 5,804 hours, 2,616 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: A11028
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 C CHECK, INSPECTION REPORTED THE L2 DOOR ESCAPE SLIDE HAD A WORN AREA ON THE GIRT PANEL.  MAINTENANCE REMOVED THE GIRT BAR FROM THE DAMAGED PANEL AND INSTALLED THE GIRT BAR IN A NEW ESCAPE SLIDE ASSEMBLY IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 25-62-44-991-031.  FOLLOWING INSTALLATION OF THE NEW ESCAPE SLIDE ASSEMBLY, THE INSTALLATION WAS INSPECTED AND FOUND ACCEPTABLE.
